# SDR ASOA201101020

- Difficulty date: May 18, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 22,506 hours, 19,402 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-399
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT RAILS CORRODED AT LBL 9 AND RBL 9, FS 364 - FS 399.  REMOVED CABIN FLOOR SEAT TRACKS AT LBL 9 & RBL 9 FS 364 - FS 399 IAW AMM 53-01-11-000-802.  INSTALLED NEW SERVICEABLE CABIN FLOOR SEAT TRACKS, PN 601R-31032-15 AT LBL 9 & RBL 9 FS 364 - FS 399 IAW AMM 53-01-11-400-802.
